MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO ADAPTA SR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC MED REL MEDTRONIC PUERTO RICO ADAPTA SR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number ADSR06
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported an infection occurred.The implantable pulse generator (ipg) system was explanted.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary:the device was returned and analyzed.Analysis of the device revealed normal battery depletion.The battery indicator signifying that it is time for device replacement occurred after explant.If information is provided in the future, a supplemental report will be issued.

Brand Name
ADAPTA SR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key8421079
Report Number3004209178-2019-05275
Device Sequence Number16657020
Product Code NVZ
UDI-Device Identifier00613994222190
UDI-Public00613994222190
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/14/2010
Device Model NumberADSR06
Device Catalogue NumberADSR06
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2019
Initial Date Received by Manufacturer 02/20/2019
Supplement Date Received by Manufacturer04/24/2019
Initial Report FDA Received Date03/14/2019
Supplement Report FDA Received Date05/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4011 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR